# SDR SWAA2020010740170

- Difficulty date: December 4, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 54,048 hours, 31,898 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 147A7501414B
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STRUCTURE CORRODED BETWEEN BS. 887 TO BS. 947, RBL 15. / R&R FLOOR TRACK PER SRM.
